# SDR 2004F00410

- Difficulty date: May 16, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N195WS
- Make and model: Gulstm GIV
- Aircraft serial: 1050
- System (JASC): 4910 · APU Cowling/Containment
- Part: Doubler
- Part number: 1159B31380073
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOUBLER OF APU ACCESS OPENING LOWER FORWARD CORNER.  FOUND DURING 24 MONTH INSPECTION.  REPAIRED DOUBLER.  (M)
